# SDR GUUA11070801

- Difficulty date: November 7, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 26,615 hours, 31,845 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Part serial: 458
- Condition: Cracked
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 9294 FKL/DUJ - DURING APPROACH HEARD A BANG NOISE DURING THE LANDING GEAR EXTENSION.  DID NOT NOTICE ANYTHING UNUSUAL OR ABNORMAL AS A RESULT OF THE NOISE.  OBTAINED POSITVIE INDICATION THAT THE LANDING GEAR WAS DOWN AND LOCKED.  CONTINUED TO DUJ LANDED WITHOUT INCIDENT.  DURING POST FLIGHT NOTICED NOSE GEAR HYDRAULIC FLUID LEAKING ON THE GROUND.  REPLACED NOSE LANDING GEAR ACTUATOR.  LANDING GEAR OPERATIONAL CHECK NORMAL.
